# SDR AALA202112218425

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 559 hours, 163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT OVERWING EXIT 2L SLIDE LOW PRESSURE ON FLIGHT ATTENDANT PANEL. SLIDE PRESSURE GAUGE READS GOOD. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
